# SDR DALA1135286313

- Difficulty date: April 25, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 560 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM HAVE A DEFORM STA 560. RBL 10.  PERFORMED THE REPAIR PER ER/A 491629-14 REV A.
